# SDR ORJA9738

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND WIRES BROKEN ON EMERGENCY PATH LIGHTING AT ROW 6 DEF.  REPAIRED EMERGENCY PATH WIRING AT ROW 6 DEF IAW WIRING MANUAL CHAPTER 20.  (M)
